RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Medvedev, Nikolai Yakovlevich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:433
Abstract pages:2594
Full texts:1029
References:286
E-mail:

http://www.mathnet.ru/eng/person18940
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199888

Publications in Math-Net.Ru
2006
1. A. W. Glass, N. Ya. Medvedev, “Unilateral $o$-Groups”, Algebra Logika, 45:1 (2006),  20–27  mathnet  mathscinet  zmath; Algebra and Logic, 45:1 (2006), 12–16  scopus
2005
2. N. Ya. Medvedev, “Elementary Theory for $l$-Ideal Lattices of Abelian $l$-Groups”, Algebra Logika, 44:5 (2005),  540–559  mathnet  mathscinet  zmath; Algebra and Logic, 44:5 (2005), 302–312  scopus
3. N. Ya. Medvedev, “Soluble Groups and Varieties of $l$-Groups”, Algebra Logika, 44:3 (2005),  355–367  mathnet  mathscinet  zmath; Algebra and Logic, 44:3 (2005), 197–204  scopus
2004
4. N. V. Bayanova, N. Ya. Medvedev, “Reversing Automorphisms of Free /-Groups”, Algebra Logika, 43:2 (2004),  159–169  mathnet  mathscinet  zmath; Algebra and Logic, 43:2 (2004), 88–93  scopus
2003
5. N. Ya. Medvedev, “Orders on Braid Groups”, Algebra Logika, 42:3 (2003),  312–319  mathnet  mathscinet  zmath  elib; Algebra and Logic, 42:3 (2003), 177–180  scopus
2002
6. N. V. Bayanova, N. Ya. Medvedev, “Vector Lattices on a Set of Two Generators”, Algebra Logika, 41:4 (2002),  391–410  mathnet  mathscinet  zmath; Algebra and Logic, 41:4 (2002), 217–227  scopus
2001
7. N. Ya. Medvedev, “Lattice Fully Orderable Groups”, Algebra Logika, 40:4 (2001),  415–429  mathnet  mathscinet  zmath; Algebra and Logic, 40:4 (2001), 231–238  scopus
8. N. Ya. Medvedev, “Partial Orders on Dlab Groups”, Algebra Logika, 40:2 (2001),  135–157  mathnet  mathscinet  zmath; Algebra and Logic, 40:2 (2001), 75–86  scopus
9. N. Ya. Medvedev, “Embeddings in Lattice-$O^*$-Groups”, Mat. Zametki, 69:5 (2001),  708–712  mathnet  mathscinet  zmath; Math. Notes, 69:5 (2001), 652–656  isi
2000
10. O. V. Isaeva, N. Ya. Medvedev, “Coverings in the lattice of quasivarieties of $l$-groups”, Sibirsk. Mat. Zh., 41:2 (2000),  339–344  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 276–280  isi
1999
11. A. V. Zenkov, N. Ya. Medvedev, “On Dlab groups”, Algebra Logika, 38:5 (1999),  531–548  mathnet  mathscinet
12. N. Ya. Medvedev, “Groups with a finite number of linear orders”, Algebra Logika, 38:2 (1999),  176–200  mathnet  mathscinet
1992
13. O. V. Isaeva, N. Ya. Medvedev, “Coverings in a lattice of quasi-varieties of $l$-groups”, Sibirsk. Mat. Zh., 33:2 (1992),  102–107  mathnet  mathscinet  zmath; Siberian Math. J., 33:2 (1992), 266–271  isi
1989
14. N. Ya. Medvedev, “Relative convexity of subgroups of finite rank”, Mat. Zametki, 46:4 (1989),  34–37  mathnet  mathscinet  zmath; Math. Notes, 46:4 (1989), 776–778  isi
15. N. Ya. Medvedev, “Nilpotent lattice-ordered groups”, Mat. Zametki, 45:1 (1989),  72–79  mathnet  mathscinet  zmath; Math. Notes, 45:1 (1989), 49–54  isi
16. N. Ya. Medvedev, “Infinite distributivity in the lattice of varieties of $l$-groups”, Sibirsk. Mat. Zh., 30:2 (1989),  216–220  mathnet  mathscinet  zmath; Siberian Math. J., 30:2 (1989), 342–345  isi
1988
17. N. Ya. Medvedev, “$o$-approximability of bounded Engel $l$-groups”, Algebra Logika, 27:4 (1988),  418–421  mathnet  mathscinet
1987
18. N. Ya. Medvedev, “Theory of lattice-ordered rings”, Mat. Zametki, 41:4 (1987),  484–489  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 273–275  isi
1985
19. V. M. Kopytov, N. Ya. Medvedev, “Varieties of lattice ordered groups”, Uspekhi Mat. Nauk, 40:6(246) (1985),  117–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:6 (1985), 97–110
1984
20. N. Ya. Medvedev, “Free products of $l$-groups”, Algebra Logika, 23:5 (1984),  493–511  mathnet  mathscinet
1983
21. N. Ya. Medvedev, “Certain questions of the theory of partially ordered groups”, Algebra Logika, 22:4 (1983),  435–442  mathnet  mathscinet
22. N. Ya. Medvedev, “Coverings in a lattice of $l$-varieties”, Algebra Logika, 22:1 (1983),  53–60  mathnet  mathscinet
1980
23. N. Ya. Medvedev, “Decomposition of free $l$-groups into an $l$-direct product”, Sibirsk. Mat. Zh., 21:5 (1980),  63–69  mathnet  mathscinet  zmath; Siberian Math. J., 21:5 (1980), 691–696  isi
1977
24. V. M. Kopytov, N. Ya. Medvedev, “Varieties of lattice-ordered groups”, Algebra Logika, 16:4 (1977),  417–423  mathnet  mathscinet
25. N. Ya. Medvedev, “Lattices of varieties of lattice-ordered groups and Lie groups”, Algebra Logika, 16:1 (1977),  40–45  mathnet  mathscinet
26. N. Ya. Medvedev, “The extension of orders of Lie algebras”, Sibirsk. Mat. Zh., 18:2 (1977),  469–471  mathnet  mathscinet  zmath; Siberian Math. J., 18:2 (1977), 336–338  isi
1976
27. V. M. Kopytov, N. Ya. Medvedev, “Linearly ordered groups whose system of convex subgroups is central”, Mat. Zametki, 19:1 (1976),  85–90  mathnet  mathscinet  zmath; Math. Notes, 19:1 (1976), 49–52
1974
28. V. V. Bludov, N. Ya. Medvedev, “The completion of orderable metabelian groups”, Algebra Logika, 13:4 (1974),  369–373  mathnet  mathscinet
29. N. Ya. Medvedev, “Orderable groups with a finite number of relatively convex subgroups”, Sibirsk. Mat. Zh., 15:2 (1974),  445–449  mathnet  mathscinet  zmath; Siberian Math. J., 15:2 (1974), 321–324

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020